# SDR 2LCF20131024003

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N776LA
- Make and model: Boeing 777*
- Aircraft serial: 38091
- Aircraft time: 5,073 hours, 1,068 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Deflated
- Location: Nr 9
- Part time: 11,843 hours, 2,521 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT INDICATION OF TIRE NR 9 WITH LOW PRESSURE.   AFTER ARRIVAL, TIRE 9 FOUND FULLY DEFLATED.  R & R TIRE/WHEEL ASSY IAW AMM 32-45-01.
